ON GENERALIZED $(N,p_n,q_n)$ SUMMABILITY OF JACOBI AND LAGUERRE SERIES

Authors

  • RAJIV SINHA Department of Mathematics, S. M. Postgraduate College, Chandausi-202412, India.
  • DHIRENDRA SINGH Department of Mathematics, S. M. Postgraduate College, Chandausi-202412, India.

DOI:

https://doi.org/10.5556/j.tkjm.24.1993.4509

Keywords:

Jacobi series, Laguerre series

Abstract

In this paper we generalize two theorems of Szego [7] for Jacobi and Laguerre series by $G(N , p, q)$ summability method.

References

D. Borwein, "On product of sequences", J. London Math. Soc., 33 (1958), 212-220.

N. B. Dhal, "The generalized (N,p,q) summability", Sambalpur University Journal, Vol. IV Dec. 1971.

G. H. Hardy, "Divergent series", (1949).

J. K. Karamata, "Remarque relative d, la summation des Fourier parle procede de Nor­lund", Publ. Sci. del' Universite d'Alger, Ser A. 1 (1954), 7-14.

R. Sinha and S. Chandra, "On (N ,p , q) summability of Jacobi and Laguerre series", Tamkang Journal of Math., Vol. 16 No. 1 {1985).

R. Sinha and P. Kumar, "On generalized (N,Pn, qn) summability", Tamkang Journal of Math. Vol. 11, No. 2, (1980).

G. Szego, "Orthogonal Polynomials", New York (1939).

B. Thorpe, "Norlund summability of Jacobi and Laguerre series", Journal Furdie rein and angewandte Mathematik J. RMAA 8, Bank 276, (1975), 137-141.

Downloads

Published

1993-12-01

How to Cite

SINHA, R., & SINGH, D. (1993). ON GENERALIZED $(N,p_n,q_n)$ SUMMABILITY OF JACOBI AND LAGUERRE SERIES. Tamkang Journal of Mathematics, 24(4), 373–381. https://doi.org/10.5556/j.tkjm.24.1993.4509

Issue

Section

Papers